# SDR UPS99231108

- Difficulty date: November 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15201430
- Condition: Corroded
- Location: Bs 882
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, CORROSION ON SEAT TRACK AT BS 882, LBL 1, WL 208.  CORROSION WAS FOUND TO BE OUT OF LIMITS AND REPLACED THE SEAT TRACK FROM BS 870 - BS 958, BL 0, WL 208, ON CUSTOMER ID 010795 PER SRM 51-30-2.
